Wiener's theorem and the asymptotic estimates of the elements of inverse matrices
- A. G. Baskakov
- … show all 1 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
Voronezh State University. Translated from Funktsionalnyi Analiz i Ego Prilozheniya, Vol. 24, No. 3, pp. 64–65, July–September, 1990.
- C. de Boor, "A bound of the L∞-norm of L2-approximation by splines in terms of a global mesh ratio," Math. Comp.,30, No. 136, 765–771 (1976).
- B. S. Mityagin, "Quadratic pencils and least-squares piecewise-polynomial approximation," Math. Comp.,40, No. 161, 283–300 (1983).
- S. Demko, "Inverses of band matrices and local convergence of spline projections," SIAM J. Numer. Anal.,14, No. 4, 616–619 (1977).
- S. Demko, W. F. Moss, and Ph. W. Smith, "Decay rates for inverses of band matrices," Math. Comp.,43, No. 168, 491–499 (1984).
- M. A. Shubin, "Pseudodifference operators and their Green function," Izv. Akad. Nauk SSSR, Ser. Mat.,49, No. 3, 652–671 (1985).
- S. Bochner and R. S. Phillips, "Absolutely convergent Fourier expansions for noncommutative normed rings," Ann. of Math.,43, No. 3, 409–418 (1942).
- J.-P. Kahane, Séries de Fourier Absolument Convergentes, Springer, Berlin (1970).
- V. G. Kurbatov, Voronezh State Univ., Voronezh (1982). Manuscript deposited at VINITI, No. 1017–82, Feb. 9, 1982.
- M. Taylor, Pseudodifferential Operators, Princeton Univ. Press, Princeton (1981).
- M. A. Shubin, "Pseudodifferential almost periodic operators and von Neumann algebras," Tr. Mosk. Mat. Obshch.,35, No. 103–164 (1976).
- R. Beals, "Characterization of pseudodifferential operators and applications," Duke Math. J.,44, No. 1, 45–57 (1977).
- M. A. Shubin, "Almost periodic functions and partial differential operators," Usp. Mat. Nauk,33, No. 2, 3–47 (1978).
- G. A. Meladze and M. A. Shubin, "A functional calculus of pseudodifferential operators on unimodular Lie groups," Tr. Sem. Petrovsk., No. 12, 164–200 (1987).
- Wiener's theorem and the asymptotic estimates of the elements of inverse matrices
Functional Analysis and Its Applications
Volume 24, Issue 3 , pp 222-224
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links